# SDR IPXA2022121488990

- Difficulty date: December 14, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 25,459 hours, 15,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT INDICATION INOPERATIVE.  REPLACED THE LAMPS AND OPS CHECKED IAW AMM 33-14-00
